Advances in Differential Equations

Helicoidal trajectories of a charge in a nonconstant magnetic field

Paolo Caldiroli and Michela Guida

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Adv. Differential Equations, Volume 12, Number 6 (2007), 601-622.

First available in Project Euclid: 18 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 58E10: Applications to the theory of geodesics (problems in one independent variable)
Secondary: 34B15: Nonlinear boundary value problems 37C10: Vector fields, flows, ordinary differential equations 53A04: Curves in Euclidean space 78A35: Motion of charged particles


Caldiroli, Paolo; Guida, Michela. Helicoidal trajectories of a charge in a nonconstant magnetic field. Adv. Differential Equations 12 (2007), no. 6, 601--622.

Export citation